Nystagmus side effect
I have been taking Requip for 8 weeks. Started with .25 and for the last 6 weeks I'm at 1mg. I must say, I am very pleased overall with the cessation of my leg cramps, which I suffered with for the past several years. I am having some augmentation problems. I went to my eye doctor today with a complaint of eye fatigue and some slight peripheral vision problems. Turns out I have nystagmus, which is a condition marked by uncontrollable eye movements. With me it is very slight but noticeable, especially when driving. Not enough to be dangerous, but enough where I wouldn't drive for more than 1 hour at a time at this point. So, here is a new side effect NYSTAGMUS. Never saw this particular problem noted by anyone. Anyone else? This problem is unquestionably as a result of the Requip. Nothing much can be done to alleviate this problem except to modify my Requip dosage. I am going to try by taking 1mg every other day. Any comments on the change and method in dosage and/or the nystagmus side effect.